# SDR SWIA200617246

- Difficulty date: September 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120
- Aircraft serial: 120336
- Aircraft time: 18,424 hours, 26,817 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING OUT OF DEN STARTED LOSING OIL PRESSURE ON LEFT ENGINE AND RECEIVED OIL PRESSURE WARNINGS.  IMMEDIATELY SHUT DOWN NR 1 ENGINE AND RETURNED TO FIELD.  SERVICED ENGINE WITH OIL TO PROPER LIMITS AND REINSTALLED OIL CAP PROPERLY.
